Shooting pain on legs with Purple rashes

Shooting pain on legs with  Purple rashes
Published on, 04 June, 2024. Answered by Dr. Omer Altintas and Verified by Dr.Galen Team
Patient Question

I have had leg pain, specifically shooting pains, and now I have a rash on my leg that started out pink and has now turned a purple color.

Answered by Dr. Omer Altintas

If you lead a sedentary lifestyle, you may be at risk of developing vein clots or infections, which can cause this type of pain. Specifically, vein clotting could be a concern. If you have risk factors such as diabetes mellitus, hypertension, rhythm problems, or a history of clotting issues, it's advisable to take 100 mg of acetylsalicylic acid (aspirin) daily for prophylaxis. If the affected area shows signs of inflammation, it's likely due to an infection, and you should use antibiotic cream or tablets.


Ask Multiple Doctors Online for Just $5!

Ask Now


About Dr. Omer Altintas

Dr. Omer Altintas

Family Practice / General Practice


Enroll as a Doctor

Join